Volume 25(41), no.1, 2020

Table of contents
Salim Bouzebda, Mohamed Cherfi
General inference in semiparametric models through divergences and the duality technique with applications
Pages 1-24
Abstract Full version
A.A. Dorogovtsev, N.B. Vovchanskii
Representations of the finite-dimensional point densities in Arratia flows with drift
Pages 25-36
Abstract Full version
P. Dostál, T. Mach
Progressive projection and log-optimal investment in the frictionless market
Pages 37-77
Abstract Full version
V. Mandrekar, U. V. Naik-Nimbalkar
Weak uniqueness of martingale solutions to stochastic partial differential equations in Hilbert spaces
Pages 78-89
Abstract Full version